My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Thrush? Unbearable.

2 replies

SulaBear · 31/10/2019 06:34

I went to docs on Tuesday where she thinks I've got thrush as very painful to have sex. Also some itching and pain in lower stomach.

Took tablet Tuesday and have been using cream but last night the itching intensified so much it was unbearable. It seems to has eased off again now but I'm just wondering if it's normal as previously the tablet has worked pretty much straight away for me. I couldn't get on with the pessaries before.

Do you think I should go back to the doctor or leave longer? I also wear pads almost continuously as I leak which probably doesn't help.

OP posts:
Report
Fairylea · 31/10/2019 06:37

Try and use the pessary if you can. They work so much better than the tablet and cream and you can use them all together if you need to - long time chronic thrush sufferer here due to autoimmune conditions.

Also, drink lots of probiotic yoghurt drinks. At least 2 a day. yakult is best. Helps to keep my thrush under control. Cut out all sugar and yeast. Take a B12 supplement. B vitamins help to regulate yeast in the body.

If all else fails you may need a longer prescription only course of Fluconazole. They can give you a 7 day course.

Report
Fairylea · 31/10/2019 06:39

Also your partner will also need treatment otherwise you will just pass it back and forth.

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.